Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

suffering from impotence due to over masturbation

doctor
i m 29 yr male suffering from the side effects of over masturbation. i loose all my erection and my sperm count showing nil in my semen analysis..
what should i do.


In: Erectile Dysfunction, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

To overcome the side effects of over masturbation we will recommend for regular course of Kohinoor Gold http://www.ayurvediccure.com/kohinoor.htm and Shilajit capsules http://www.ayurvediccure.com/shilajit.htm . One must take one capsule each twice a day after meal with milk. This will help in providing strength and stamina to body that will help in satisfy your partner.
Avoid over masturbation and take healthy balanced diet rich in zinc and low in proteins. Green vegetables and fresh fruits are very helpful in this.
Many health care providers believe that simply avoiding frequent dehydration by drinking more than 8 glasses of water a day is sufficient to flush out the body toxins and can help in increase sperm count.

Avoid frequent masturbation, refined food, caffiene and alcohol.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner